MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ZTEG-2P-34-152-PF-US
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pseudoaneurysm (2605)
Date of Event 02/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) catalog#: zteg-2p-34-152-pf-us.Investigation is still in progress.
 
Event or Problem Description
Description of event according to study: on (b)(6) 2013, the patient received a zteg-2p-34-127-pf-us (lot # e3137095) and a zteg-2p-34-152-pf-us (lot # e2921561).There were no difficulties deploying the device.A molding balloon was not used.No patient-related adverse events were observed during the procedure.Per site, the device was patent with no kink or endoleak on the completion angiogram.The patient was discharged from the hospital on (b)(6) 2013 (six days post-procedure).On (b)(6) 2014 ct scan (34 days post-procedure): grafts patent, intact with no kink or endoleak.New pseudoaneurysms were present proximal and distal to the endograft margins.The proximal pseudoaneurysm eliminated the proximal sealing zone and the distal pseudoaneurysm shortened the distal sealing zone.Maximum aneurysm diameter = 50.1 mm.On (b)(6) 2015 ct scan (392 days post-procedure): grafts patent, intact with no migration or kink.A distal type i endoleak was noted.Maximum aneurysm diameter = 40.6 mm.On (b)(6) 2015 ct scan (740 days post-procedure): grafts patent, intact with no migration or kink.A distal type i endoleak was noted.Maximum aneurysm diameter = 47.7 mm.Patient outcome: on (b)(6) 2016 (792 days post-procedure), a secondary intervention was performed.No additional information is available at this time but will be added when it becomes available.
 
Additional Manufacturer Narrative
(b)(4).Summary of investigational findings: it was concluded that the most likely root cause for the type ib endoleak was that the length of the sealing zone was insufficient.The distal seal zone was abnormal at implantation.No evidence to suggest that the product was not manufactured according to specifications.Cook medical will continue to monitor for similar events.
 
Event or Problem Description
Description of event according to study: on (b)(6) 2013, the patient received a (b)(4) (lot # e3137095) and a (b)(4) (lot # e2921561).There were no difficulties deploying the device.A molding balloon was not used.No patient-related adverse events were observed during the procedure.Per site, the device was patent with no kink or endoleak on the completion angiogram.The patient was discharged from the hospital on (b)(6) 2013 (six days post-procedure).On (b)(6) 2014 ct scan (34 days post-procedure): grafts patent, intact with no kink or endoleak.New pseudoaneurysms were present proximal and distal to the endograft margins.The proximal pseudoaneurysm eliminated the proximal sealing zone and the distal pseudoaneurysm shortened the distal sealing zone.Maximum aneurysm diameter = 50.1 mm.(b)(6) 2015 ct scan (392 days post-procedure): grafts patent, intact with no migration or kink.A distal type i endoleak was noted.Maximum aneurysm diameter = 40.6 mm.(b)(6) 2015 ct scan (740 days post-procedure): grafts patent, intact with no migration or kink.A distal type i endoleak was noted.Maximum aneurysm diameter = 47.7 mm.Patient outcome: on (b)(6) 2016 (792 days post-procedure), a secondary intervention was performed.No additional information is available at this time but will be added when it becomes available.

Brand Name
ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
4632 bjaeverskov
DA 
MDR Report Key5488468
Report Number3002808486-2016-00097
Device Sequence Number445076
Product Code MIH
UDI-Device Identifier10827002534282
UDI-Public(01)10827002534282(17)150522(10)E2921561
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P070016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberZTEG-2P-34-152-PF-US
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2016
Supplement Report FDA Received Date07/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age85 YR
Patient Weight80